The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 17, Number 4 (2007), 1273-1305.
Shape of territories in some competing growth models
We study two competing growth models. Each of these models describes the spread of a finite number of infections on a graph. Each infection evolves like an (oriented or unoriented) first passage percolation process except that once a vertex is infected by type i infection, it remains of type i forever. We give results about the shape of the area ultimately infected by the different infections.
Ann. Appl. Probab., Volume 17, Number 4 (2007), 1273-1305.
First available in Project Euclid: 10 August 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K35 (82B43)
Gouéré, Jean-Baptiste. Shape of territories in some competing growth models. Ann. Appl. Probab. 17 (2007), no. 4, 1273--1305. doi:10.1214/105051607000000113. https://projecteuclid.org/euclid.aoap/1186755240